# SDR USAA2013110500001

- Difficulty date: October 15, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,086 hours, 34,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK,  CORROSION FOUND ON SILL PLATE BETWEEN FRAMES 66 TO 68, -Z500, Y1589. REPLACED SILL PLATE IAW SRM 51-72-11 & DWG D53480020.
